# SDR 97ZZZX3431

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478JA
- Make and model: Beech C90A
- Aircraft serial: LJ1163
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Casting
- Part number: 1155240599
- Condition: Cracked
- Location: Rudder
- Part time: 4,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS ON THE BASE OF RUDDER HINGE CASTING WHERE IT ATTACHES TO VERTICAL FIN.  NORMAL TORQUE ON REMOVAL.  INSPECTION REQUIREMENT FOR CASTINGS IS 12,000 HOURS.
